# SDR UPS99828577

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 561306481
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 70 FRAME ANGLE AT LONG 25R IS CRACKED.  CUT OUT DAMAGED SECTION AND REPAIRED IAW SRM 53-2-5 FIG 8C-2.
